Couldn't find what you looking for?

TRY OUR SEARCH!

On June 28 I had sex using the withdrawal method. After withdrawing, he went back in about 20 mins later and pulled out again. Just to be sure, I took a Plan B pill on June 30 and later went to the doctors to get started on birth control pills (combined). She knew about the Plan B and told me to start birth control the next day (July 1) even though it was about 10 days before my period was supposed to come. The only side effects I got from Plan B are slight lightheadedness, slight breast tenderess, and a change in discharge (which could be from the birth control). It's now July 12 and I haven't spotted like I have read most women do when they take Plan B. My period was supposed to be here today or tomorrow, or at least soon. I'm here to ask if I'm not getting my period because I started birth control or because I'm pregnant. I am in no situation to have a baby right now. The doctor told me Plan B would probably make my period come early. Do I have to take the placebo pills to make my period come?

Loading...

Hi Guest,

Not all women have a period shortly after taking Plan B.  It is not a cause for concern by itself.  Plan B can make your period late - for several months.

You CAN also be late just from starting birth control.

It is unlikely you are pregnant as you took the Plan B in time.

You can always take a home test.  Be sure to use your first morning urine.

Good luck.

Reply

Loading...

Thank you! I spotted a little yesterday, and that was dark pink/medium red. I'm a little worried on whether it's from birth control, Plan B, or implantation.
Reply

Loading...